skip to main content
Show Results with:

Results 1 - 10 of 2,693  for Everything in this catalogue

results 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Topological defects on the lattice: I. The Ising model

Aasen, David; Mong, Roger S K; Fendley, Paul

Journal of physics. A. Mathematical and theoretical. Volume 49:Number 35 (2016) -- IOP Publishing

Online access

2
Material Type:
Article
Add to My workspace

Diagonals of rational functions, pullbacked 2F1 hypergeometric functions and modular forms

Abdelaziz, Y et al.

Journal of physics. A. Mathematical and theoretical. Volume 51:Number 45 (2018) -- IOP Publishing

Online access

3
Material Type:
Article
Add to My workspace

Modular forms, Schwarzian conditions, and symmetries of differential equations in physics

Abdelaziz, Y; Maillard, J-M

Journal of physics. A. Mathematical and theoretical. Volume 50:Number 21 (2017) -- IOP Publishing

Online access

4
Material Type:
Article
Add to My workspace

Schwarzian conditions for linear differential operators with selected differential Galois groups

Abdelaziz, Y; Maillard, J-M

Journal of physics. A. Mathematical and theoretical. Volume 50:Number 46 (2017) -- IOP Publishing

Online access

5
Material Type:
Article
Add to My workspace

Hamiltonian formalism of extended magnetohydrodynamics

Abdelhamid, H M; Kawazura, Y; Yoshida, Z

Journal of physics. A. Mathematical and theoretical. Volume 48:Number 23 (2015, February) -- IOP Publishing

Online access

6
Material Type:
Article
Add to My workspace

On the quenched central limit theorem for random dynamical systems

Abdelkader, Mohamed; Aimino, Romain

Journal of physics. A. Mathematical and theoretical. Volume 49:Number 24 (2016, February) -- IOP Publishing

Online access

7
Material Type:
Article
Add to My workspace

Whitham modulation theory for (2  +  1)-dimensional equations of Kadomtsev–Petviashvili type

Ablowitz, Mark J; Biondini, Gino; Rumanov, Igor

Journal of physics. A. Mathematical and theoretical. Volume 51:Number 21 (2018) -- IOP Publishing

Online access

8
Material Type:
Article
Add to My workspace

Integrable nonlocal asymptotic reductions of physically significant nonlinear equations

Ablowitz, Mark J; Musslimani, Ziad H

Journal of physics. A. Mathematical and theoretical. Volume 52:Number 15 (2019) -- IOP Publishing

Online access

9
Material Type:
Article
Add to My workspace

Minimax estimation of qubit states with Bures risk

Acharya, Anirudh; Guţă, Mădălin

Journal of physics. A. Mathematical and theoretical. Volume 51:Number 17 (2018) -- IOP Publishing

Online access

10
Material Type:
Article
Add to My workspace

Statistical analysis of compressive low rank tomography with random measurements

Acharya, Anirudh; Guţă, Mădălin

Journal of physics. A. Mathematical and theoretical. Volume 50:Number 19 (2017) -- IOP Publishing

Online access

Results 1 - 10 of 2,693  for Everything in this catalogue

results 1 2 3 4 5 next page

Refine Search Results

Searching Remote Databases, Please Wait